Teoria sprężystości w pracach Władysława Gosiewskiego

Jacek Juzwiszyn; Andrzej Krzywicki

Antiquitates Mathematicae (2009)

  • Volume: 3
  • ISSN: 1898-5203

How to cite


Jacek Juzwiszyn, and Andrzej Krzywicki. "Teoria sprężystości w pracach Władysława Gosiewskiego." Antiquitates Mathematicae 3 (2009): null. <http://eudml.org/doc/292927>.

author = {Jacek Juzwiszyn, Andrzej Krzywicki},
journal = {Antiquitates Mathematicae},
keywords = {},
language = {eng},
pages = {null},
title = {Teoria sprężystości w pracach Władysława Gosiewskiego},
url = {http://eudml.org/doc/292927},
volume = {3},
year = {2009},

AU - Jacek Juzwiszyn
AU - Andrzej Krzywicki
TI - Teoria sprężystości w pracach Władysława Gosiewskiego
JO - Antiquitates Mathematicae
PY - 2009
VL - 3
SP - null
LA - eng
KW -
UR - http://eudml.org/doc/292927
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.